| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and observed that the device would not power on.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report a non-critical issue with their device.Upon inspection, it was observed that the device would not power on.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The system pcb assembly was replaced.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.The removed part was further evaluated by stryker product analysis center (pac).It was determined that the cause of the reported issue was due to shorted q144, which caused no power on due to overcurrent protections.
Event or Problem Description